# SDR CALA2009031800148

- Difficulty date: March 17, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 58,520 hours, 12,588 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Receptacle
- Part number: Z280H3050000
- Condition: Missing
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN THE AREA OF SEAT 11ABC BURNING ELECTRICAL SMELL WAS NOTED BY PAX AND F/A.  TURNED ENTERTAINMENT SYSTEM OFF, SMELL STOPPED AT SEAT 11A FOUND THE POWER PLUG IN RECEPTACLE MISSING.  REPLACED WITH P/N Z280H3050000.  RAN MOVIES / IFE SYSTEM AND VISUALLY  INSPECTED AREA PER AMM REF 23-36-00.  NO ODORS NOR BURNING NOTED.  OPS CHECKS NORMAL.  OK TO CONTINUE.
